# SDR DXTA2025053003699

- Difficulty date: May 14, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0318
- Aircraft time: 3,186 hours, 2,092 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AFTER FRA, RECEIVED PRI STAB TRIM FAIL CAS MESSAGE. ACCOMPLISHED ASSOCIATED QRH, AND ALSO RECEIVED SEC STAB TRIM FAIL CAS MESSAGE WHEN SECONDARY TRIM WAS TRIED. CORRECTIVE ACTION: PCB NZ105 WAS REMOVED AND REPLACED WITH NEW PCB OP CHECKS GOOD REF 680A AMM 24-60-35, DVM AOG-343 CAL 12/16/2025
